# SDR IPXA2014040982571

- Difficulty date: March 24, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 14,523 hours, 9,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT WING INNER FLAP LOWER SKIN BETWEEN RIBS 14-17, S2.7-2.10 HAS DENT/CHAFE.  REPAIRED RT WING FLAP LOWER SKIN IAW EA 300-5750-01-A5223-IR AND EO A300-5750-54019-A.
